# SDR SWIA20240715517

- Difficulty date: May 17, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 47,516 hours, 31,709 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER BETWEEN FS280.0 AND FS295.0  STGR26R AS MARKED     (C-CHECK RO 7/17/2024)    INSTALLED REPAIR, STRINGER AND SPLICE, REF CRJ700 SRM 53-00-03-201-001-A01 REV 38 DATED JULY 25, 2020. LEAK CHECK GOOD WITH NO LEAKS NOTED. SEE CONTINUE CARD FOR WORK PERFORMED.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. COMPLIED WITH MAJOR REPAIR FORM M-337.
